Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking formotorel course for breathing discomfort, had episode with heavy mucus. Is it safe to take another dose after such spell?

hello, i have recently been really struggling to breath, i have been prescribed formotorel to be used 2 times a day, but last night woke again struggling to breath with loads of mucus , am i ok to take another dose, have only been using this for 2 days, before this just had ventolin but found i was having to use that more and more. I am due to fly saturday morning and need some advise to cope with the 12hour flight...thankyou julie
Asked On : Sat, 12 Jan 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
formetorol is a long acting B2 agonist(LABA)....if the discomfort is not responding to this alone.....use a short coarse of inhaled will be better soon....
Answered: Fri, 26 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor